MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Gevia?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Gevia?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1200-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a history of essential tremor treated with deep brain stimulation (dbs) therapy and had previously experienced a scalp infection requiring wound washout and outpatient antibiotic treatment.The patient subsequently presented with wound dehiscence.As part of the intervention, the patient's dbs system was explanted due to the wound dehiscence.Postoperative patient status was not available.Additional information regarding the reported infection and the patient's postoperative condition could not be obtained, as the physician and facility declined to disclose this information due to patient privacy requirements.The explanted devices will not be returned for analysis, as the hardware was not made available for return.
 
Additional Manufacturer Narrative
Block b3: approximated based on the procedure date.Block d.2b; additional applicable product codes: nhl, pjs.Additional suspect medical device components involved in the event: model number/catalog number: db-2202-45.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: dbs directional lead sterile kit 45cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: db-2202-45.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: dbs directional lead sterile kit 45cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: nm-3138-55.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: 55cm 8 contact extension.Unique identifier (udi) #: (b)(4).Model number/catalog number: nm-3138-55.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: 55cm 8 contact extension.Unique identifier (udi) #: (b)(4).

Brand Name
Vercise Gevia?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50288783
Report Number3006630150-2026-05976
Device Sequence Number9732028
Product Code MHY
UDI-Device Identifier08714729984443
UDI-Public(01)08714729984443(17)211126(10)741167
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/26/2021
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number741167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured11/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale